Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Stomach ache, not getting bowel movements properly even after taking pills. Looking for solution

Hello doctor, goodmorning, i am 27 yrs old girl married, am not getting my motions for a week, sometimes i take pills for motion but after that also i dnt get proper motion and in between i get stomachache. and also when i be in india i get my motions daily without any problem, and as soon as i come back to kuwait i stop getting my motion which i have noticed.please advise
Asked On : Thu, 15 Mar 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

Welcome to HCM,

Take plenty of water,

Take diet containing more fibers.

Take plenty of green veggies and fresh fruits.

For time being you may take liquid paraffin or Crimaffin 1 tablespoonful at night.

Do abdominal recti muscle exercise which will increase your peristalsis.

Ok and bye.
Answered: Thu, 15 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor